# SDR UPS02438167

- Difficulty date: April 19, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS 330 LBL 0-40 FLOOR SUPPORT CORRODED.  U/D BS 330 RBL 10 TO LBL 45 FLOOR SUPPORT REPAIR AS PER SRM 53-40-04 FIG 2.
